# SDR SIMA20180228007

- Difficulty date: February 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 40,964 hours, 36,714 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON DAMPER FITTING ON THE RT AILERON HAS DAMAGE ON INNER SURFACE OF OTBD LOBE AND OTBD BUSHING BORE.  REMOVED AND REPLACED THE DAMPER FITTING IAW EO EM-27MR-112.
